Types of Root Systems is Number Fields

 
PIIS086956520003267-6-1
DOI10.31857/S086956520003267-6
Publication type Article
Status Published
Authors
Affiliation: Russian Academy of Sciences
Address: Russian Federation
Affiliation: Pensylvania State University
Address: USA
Journal nameDoklady Akademii nauk
Edition
Pages367-369
Abstract

  

Keywords
Received22.01.2019
Publication date22.01.2019
Cite   Download pdf To download PDF you should sign in
Размещенный ниже текст является ознакомительной версией и может не соответствовать печатной

views: 1141

Readers community rating: votes 0

1. Serre J.-P. Complex Semisimple Lie Algebras // B., Springer, 2001.

Система Orphus

Loading...
Up